# SDR CALA2011071400490

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 51,921 hours, 11,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 140N260230
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT T-OFF DOOR 4L EICAS MSG ON-THE DOOR HANDLE WAS MOVING TOWARDS OPEN POS.  CORRECTED AC NUMBER FROM 138 TO 135.  FOUND GUIDE DOORS OUT OF ALIGNMENT, ADJUSTED GUIDE PLATES ON FRAME, OPS CHECK DOOR PER MM 11-00-825-001.
